MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE, HUMERAL STEM PRIMARY, PRESS FIT 9MM; PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED

EXACTECH, INC. EQUINOXE, HUMERAL STEM PRIMARY, PRESS FIT 9MM; PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED
Catalog Number 300-01-09
Medical Device Problem Codes Osseointegration Problem (3003); Loosening of Implant Not Related to Bone-Ingrowth (4002); Migration (4003)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Aseptic loosening (4883)
Date of Event 10/28/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: 300-01-09 - equi, hum stem primary, press fit 9mm: (b)(6), 320-10-00 - equi rev tray adapter plate tray +0: (b)(6), 320-15-05 - eq rev locking screw: (b)(6), 320-20-00 - eq rev torque defining screw kit: (b)(6), 320-20-26 - eq rev comp scr lck cap kit, 4.5 x 26mm: (b)(6), 320-20-30 - eq rev comp scr lck cap kit, 4.5 x 30mm: (b)(6), 320-20-34 - eq rev comp scr lck cap kit, 4.5 x 34mm: (b)(6), 320-20-34 - eq rev comp scr lck cap kit, 4.5 x 34mm: (b)(6), 320-31-36 - glenosphere, 36mm for small reverse: (b)(6), 320-35-01 - small glenoid plate: (b)(6), 320-36-13 - 36mm humeral liner +2.5mm constrained: (b)(6).The reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.Operative notes and/or medical records were not provided for review of usage/technique.A definitive root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
It was reported that the patient underwent an initial tsa (total shoulder arthroplasty) on the left side.Approximately 13 years post initial operation, the patient's humeral stem subsided and became loose following a fracture.The surgeon replaced the stem, glenosphere, humeral tray and liner.An uncemented stem was implanted.Patient was last known to be in stable condition following the event.No further information available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: h6: medical device problem code the revision reported may have been the result of a pre-existing bone fracture which likely resulted in inadequate initial fixation of the humeral stem and subsequent loosening and subsidence.However, this cannot be confirmed because the components were not returned for evaluation, and no images or radiographs were provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and corrected information.The following sections were updated: d4, g4, h4.The following sections were corrected: d1, d2a, d11, h6.D11: 320-10-00 - equi rev tray adapter plate tray +0: (b)(6).320-15-05 - eq rev locking screw: (b)(6).320-20-00 - eq rev torque defining screw kit: (b)(6).320-20-26 - eq rev comp scr lck cap kit, 4.5 x 26mm: (b)(6).320-20-30 - eq rev comp scr lck cap kit, 4.5 x 30mm: (b)(6).320-20-34 - eq rev comp scr lck cap kit, 4.5 x 34mm: (b)(6).320-20-34 - eq rev comp scr lck cap kit, 4.5 x 34mm: (b)(6).320-31-36 - glenosphere, 36mm for small reverse: (b)(6).320-35-01 - small glenoid plate: (b)(6).320-36-13 - 36mm humeral liner +2.5mm constrained: (b)(6).

Brand Name
EQUINOXE, HUMERAL STEM PRIMARY, PRESS FIT 9MM
Common Device Name
PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66 ct
gainesville, FL 32653
3523771140
MDR Report Key23570331
Report Number1038671-2025-03337
Device Sequence Number10120245
Product Code HSD
UDI-Device Identifier10885862079305
UDI-Public10885862079305
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K042021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number300-01-09
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2025
Supplement Date Received by Manufacturer01/12/2026
01/12/2026
Initial Report FDA Received Date11/17/2025
Supplement Report FDA Received Date02/02/2026
02/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Hospitalization;
Patient SexFemale